# SDR SWAA2022030438528

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS AN AREA OF PULLED STRANDS NEAR O/B AFT CORNER. / FWD FLOOR PANEL 221BF WITH AN AREA OF PULLED STRANDS NEAR O/B AFT CORNER ON UPPER SKIN WAS REPAIRED IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-4; AND DWG 141A5810-56.
